Variations of the amplitudes of oscillation of the Be star Achernar
Article first published online: 28 OCT 2010
© 2010 The Authors. Journal compilation © 2010 RAS
Monthly Notices of the Royal Astronomical Society
Volume 411, Issue 1, pages 162–166, February 2011
How to Cite
Goss, K. J. F., Karoff, C., Chaplin, W. J., Elsworth, Y. and Stevens, I. R. (2011), Variations of the amplitudes of oscillation of the Be star Achernar. Monthly Notices of the Royal Astronomical Society, 411: 162–166. doi: 10.1111/j.1365-2966.2010.17665.x
- Issue published online: 21 JAN 2011
- Article first published online: 28 OCT 2010
- Accepted 2010 September 8. Received 2010 September 7. in original form 2010 April 30
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!